# SDR SWAA2013112222728

- Difficulty date: November 17, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 69,230 hours, 65,092 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Part number: 113A9325
- Condition: Cracked
- Location: Flap Carriage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD MID FLAP INBD CARRIAGE A-FRAME ARM ASSEMBLY CRACKED.  R & R FRAME ASSEMBLY IAW SOPM.
